# SDR DL73K991445

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374AD
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY NR 2 COFFEEMAKER WHEN TURNED ON CAUSES SMELL OF HOT ELEC WIRES.  INSPECTED CANNON PLUG, CKS OK.  REPLACED COFFEEMAKER.
